MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where user reported a low glucose event on 22 jan 2025 where user's sg was out of range and bg was 206 mg/dl.After dms review, we confirmed that the user received a low glucose alert at 9:11 am, when the sg was at 42 mg/dl.Prior to that, there was no sg data between 8:45 am ct to 9:11 am ct because it was out of range, and before that the user had been receiving low glucose alerts every 15 minutes.The user didn't seek for medical treatment and didn't need to treat himself because it wasn't a real low glucose event, which the user confirmed by checking his bg at the time.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a low glucose event (b)(6) 2025 9:08 am cst where sg out of range low and bg 206 mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2025 at 9:08 am cst bg was 206 mg/dl and the user's sg was 42 mg/dl at 9:11 am cst.A review of the alert history revealed that the user received multiple low glucose alerts since (b)(6) 2025, 9:05 pm cst through (b)(6) 2025, 12:26 pm cst, as user's sg value was below the threshold of 65 mg/dl.User did not seek medical treatment and believed that they were not having a low glucose event.User's hcp was not aware of the event.The user was advised to follow up with their hcp for medical guidance.An case (b)(4) was created to address the sensor's inaccuracies inclusive of the event and under this case it was determined that the sensor had deviated from normal behavior and an rma was issued for further investigation.However, the sensor was not returned to senseonics by the closure of this complaint.A review of the in vivo raw data showed instability in signal and reference channel values on the (b)(6) 2025.The instability most likely contributed to the inaccuracies observed.The sensor was not returned to senseonics by the closure of this complaint.Per case notes, the user's hcp informed customer care on (b)(6) 2025 that the user will continue using the system.Review of dms showed that the optical instability recovered around (b)(6) 2025 onwards and the system showed better sg/bg accuracy.The user continued using the system up until normal sensor 180-day retirement on (b)(6) 2025, with no further inaccuracy cases.B4.Date of this report 12 may 2025.G3.Date received by the manufacturer? 12 may 2025.H3.Device evaluated by manufacturer? yes.H6.Health effect - clinical code updated to 4582.H6.Component code updated to 510.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 3224.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21439044
Report Number3009862700-2025-00094
Device Sequence Number14540153
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/28/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number139968
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale